# SDR FDKA200802080

- Difficulty date: February 26, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 17,506 hours, 15,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6121 ORF-ATL (0442 PHX LCL).  SEAT 12A EMERGENCY EXIT SIGN INOP.  CONTRACT MX PERFORMED OPS CHECK.  NO DEFECTS NOTED.
